| Model Number |
CNWET0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported with a description of nurse had an issue loading lens, noted lens damaged as a result.Damaged lens was not used in the patient, second lens was used.Procedure completed with another lens.Additional information has been requested.